Facebook Pixel
EmpowHER Guest

Pregnant after nuvaring in too long?

By Anonymous August 2, 2014 - 5:37am
Rate This

My last period was May 25, 2014. On May 29, I had my Implanon removed due to major weight gain and mood swings. I'm considering a hysterectomy due to heavy periods returning one year after endometrial ablation. As a temporary birth control I was given the nuvaring. I inserted it on June 1, 2014. I totally forgot about it and left it in for 7 weeks. I have had it out for the past three weeks but no period. I had cramps during the weeks that my period was supposed to in both June and July, but AF didn't happen. I have taken three HPT, but they've all been negative.

I'm afraid of the dangers of getting pregnant after an endometrial ablation. I have been having inexplicable headaches, nausea and heartburn after meals, and taking long naps midday (something I never do). Please help!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!